# SDR EE4Y2021102514137

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N312NK
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 47,928 hours, 32,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D5725245800300
- Condition: Corroded
- Location: Zone 600
- Part time: 47,928 hours, 32,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING BETWEEN  RIB #5 AND RIB #6 BOTTOM SKIN UPPER SURFACE WITH CORROSION. NOTE: THE BOTTOM SKIN PANEL 3 WAS REPAIRED AS PER AIRBUS DOSSIER NO: 80973153 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2021-14041 INSTRUCTIONS (FOR ADDTIONAL DETAILS SEE JOB: A1K253 NON ROUTINE ITEM 6-6 DOCUMENTS).
